Alert archive / Kansas / Winter Weather Advisories in 2021

Winter Weather Advisory 3, NWS Dodge City, KS

January 26, 202127 counties in Kansas

NWS Dodge City, KS issued this winter weather advisory at Jan 26, 2021, 4:25 AM CST for 27 counties in Kansas. It took effect at Jan 26, 2021, 12:00 PM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 26, 2021, 4:25 AM CST (10:25 UTC)
In effect from
Jan 26, 2021, 12:00 PM CST
Expired
Jan 26, 2021, 10:08 PM CST
In force
10 hr
Issued by
NWS Dodge City, KS
All 27 counties

Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 22 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 10.4 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2021-01-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2021-01-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -73 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
598 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-73 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

008 
WWUS43 KDDC 261025
WSWDDC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Dodge City KS
425 AM CST Tue Jan 26 2021


KSZ061-074-084-262300-
/O.NEW.KDDC.WW.Y.0003.210126T1800Z-210127T0600Z/
Hamilton-Stanton-Morton-
Including the cities of Syracuse, Johnson City, and Elkhart
425 AM CST Tue Jan 26 2021 /325 AM MST Tue Jan 26 2021/

...WINTER WEATHER ADVISORY IN EFFECT FROM NOON CST /11 AM MST/
TODAY TO MIDNIGHT CST /11 PM MST/ TONIGHT...

* WHAT...Snow expected. Total snow accumulations of 2 to 3 
  inches.

* WHERE...Hamilton, Stanton and Morton Counties.

* WHEN...From noon CST /11 AM MST/ today to midnight CST /11 PM 
  MST/ tonight.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the evening commute.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

KSZ030-031-046-262300-
/O.NEW.KDDC.WW.Y.0003.210126T2100Z-210127T0600Z/
Trego-Ellis-Rush-
Including the cities of Wakeeney, Pfeifer, Hays, and La Crosse
425 AM CST Tue Jan 26 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT...

* WHAT...Snow expected. Total snow accumulations of 2 to 3 
  inches.

* WHERE...Trego, Ellis and Rush Counties.

* WHEN...From 3 PM this afternoon to midnight CST tonight.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
5 follow-up statements
058 
WWUS43 KDDC 261243
WSWDDC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Dodge City KS
643 AM CST Tue Jan 26 2021

...Light Snow This Afternoon and This Evening...

KSZ043>045-062-063-075-085-270000-
/O.EXA.KDDC.WW.Y.0003.210126T2100Z-210127T0600Z/
Scott-Lane-Ness-Kearny-Finney-Grant-Stevens-
Including the cities of Scott City, Scott State Lake, Dighton, 
Ness City, Lakin, Deerfield, Garden City, Ulysses, and Hugoton
643 AM CST Tue Jan 26 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT...

* WHAT...Snow expected. Total snow accumulations of 1 to 3 inches. 

* WHERE...Portions of southwest and west central Kansas.

* WHEN...From 3 PM this afternoon to midnight CST tonight.

* IMPACTS...Plan on slippery road conditions. Hazardous snow
  covered roads will impact Tuesday evening's commute. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

KSZ061-074-084-270000-
/O.CON.KDDC.WW.Y.0003.210126T1800Z-210127T0600Z/
Hamilton-Stanton-Morton-
Including the cities of Syracuse, Johnson City, and Elkhart
643 AM CST Tue Jan 26 2021 /543 AM MST Tue Jan 26 2021/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON CST /11 AM
MST/ TODAY TO MIDNIGHT CST /11 PM MST/ TONIGHT...

* WHAT...Snow expected. Total snow accumulations of 1 to 3 
  inches.

* WHERE...Hamilton, Stanton and Morton Counties.

* WHEN...From noon CST /11 AM MST/ today to midnight CST /11 PM 
  MST/ tonight.

* IMPACTS...Plan on slippery road conditions. Hazardous snow
  covered roads will impact Tuesday evening's commute. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

KSZ030-031-046-270000-
/O.CON.KDDC.WW.Y.0003.210126T2100Z-210127T0600Z/
Trego-Ellis-Rush-
Including the cities of Wakeeney, Pfeifer, Hays, and La Crosse
643 AM CST Tue Jan 26 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO MIDNIGHT CST TONIGHT...

* WHAT...Snow expected. Total snow accumulations of 2 to 3 
  inches.

* WHERE...Trego, Ellis and Rush Counties.

* WHEN...From 3 PM this afternoon to midnight CST tonight.

* IMPACTS...Plan on slippery road conditions. Hazardous snow
  covered roads will impact Tuesday evening's commute. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

Turner
802 
WWUS43 KDDC 261251
WSWDDC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Dodge City KS
651 AM CST Tue Jan 26 2021

...Light Snow This Afternoon and This Evening...

KSZ064>066-076>079-086-270000-
/O.EXA.KDDC.WW.Y.0003.210126T2100Z-210127T0600Z/
Hodgeman-Pawnee-Stafford-Haskell-Gray-Ford-Edwards-Seward-
Including the cities of Jetmore, Hanston, Larned, St. John, 
Stafford, Macksville, Sublette, Satanta, Cimarron, Montezuma, 
Dodge City, Kinsley, Lewis, and Liberal
651 AM CST Tue Jan 26 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT...

* WHAT...Snow expected. Total snow accumulations of 1 to 2 inches. 

* WHERE...Portions of south central and southwest Kansas.

* WHEN...From 3 PM this afternoon to midnight CST tonight.

* IMPACTS...Plan on slippery road conditions. Hazardous snow
  covered roads will impact Tuesday evening's commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

KSZ061-074-084-270000-
/O.CON.KDDC.WW.Y.0003.210126T1800Z-210127T0600Z/
Hamilton-Stanton-Morton-
Including the cities of Syracuse, Johnson City, and Elkhart
651 AM CST Tue Jan 26 2021 /551 AM MST Tue Jan 26 2021/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON CST /11 AM
MST/ TODAY TO MIDNIGHT CST /11 PM MST/ TONIGHT...

* WHAT...Snow expected. Total snow accumulations of 1 to 3 
  inches.

* WHERE...Hamilton, Stanton and Morton Counties.

* WHEN...From noon CST /11 AM MST/ today to midnight CST /11 PM 
  MST/ tonight.

* IMPACTS...Plan on slippery road conditions. Hazardous snow 
  covered roads will impact Tuesday evening's commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

KSZ030-031-043>046-062-063-075-085-270000-
/O.CON.KDDC.WW.Y.0003.210126T2100Z-210127T0600Z/
Trego-Ellis-Scott-Lane-Ness-Rush-Kearny-Finney-Grant-Stevens-
Including the cities of Wakeeney, Pfeifer, Hays, Scott City, 
Scott State Lake, Dighton, Ness City, La Crosse, Lakin, 
Deerfield, Garden City, Ulysses, and Hugoton
651 AM CST Tue Jan 26 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO MIDNIGHT CST TONIGHT...

* WHAT...Snow expected. Total snow accumulations of 1 to 3 
  inches.

* WHERE...Portions of southwest and west central Kansas.

* WHEN...From 3 PM this afternoon to midnight CST tonight.

* IMPACTS...Plan on slippery road conditions. Hazardous snow 
  covered roads will impact Tuesday evening's commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

Turner
997 
WWUS43 KDDC 261659
WSWDDC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Dodge City KS
1059 AM CST Tue Jan 26 2021

...Light Snow This Afternoon and This Evening...

KSZ080-081-087>090-270100-
/O.EXA.KDDC.WW.Y.0003.210126T2100Z-210127T0600Z/
Kiowa-Pratt-Meade-Clark-Comanche-Barber-
Including the cities of Greensburg, Haviland, Pratt, Meade, 
Plains City, Fowler, Ashland, Minneola, Coldwater, 
Lake Coldwater, Protection, Medicine Lodge, and Kiowa
1059 AM CST Tue Jan 26 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT...

* WHAT...Snow expected. Total snow accumulations of up to two 
  inches.

* WHERE...Portions of south central and southwest Kansas.

* WHEN...From 3 PM this afternoon to midnight CST tonight.

* IMPACTS...Plan on slippery road conditions. Hazardous snow 
  covered roads will impact Tuesday evening's commute.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

KSZ061-074-084-270100-
/O.CON.KDDC.WW.Y.0003.210126T1800Z-210127T0600Z/
Hamilton-Stanton-Morton-
Including the cities of Syracuse, Johnson City, and Elkhart
1059 AM CST Tue Jan 26 2021 /959 AM MST Tue Jan 26 2021/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
/11 PM MST/ TONIGHT...

* WHAT...Snow expected. Total snow accumulations of 1 to 3 
  inches.

* WHERE...Hamilton, Stanton and Morton Counties.

* WHEN...From noon CST /11 AM MST/ today to midnight CST /11 PM 
  MST/ tonight.

* IMPACTS...Plan on slippery road conditions. Hazardous snow 
  covered roads will impact Tuesday evening's commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

KSZ030-031-043>046-062>066-075>079-085-086-270100-
/O.CON.KDDC.WW.Y.0003.210126T2100Z-210127T0600Z/
Trego-Ellis-Scott-Lane-Ness-Rush-Kearny-Finney-Hodgeman-Pawnee-
Stafford-Grant-Haskell-Gray-Ford-Edwards-Stevens-Seward-
Including the cities of Wakeeney, Pfeifer, Hays, Scott City, 
Scott State Lake, Dighton, Ness City, La Crosse, Lakin, 
Deerfield, Garden City, Jetmore, Hanston, Larned, St. John, 
Stafford, Macksville, Ulysses, Sublette, Satanta, Cimarron, 
Montezuma, Dodge City, Kinsley, Lewis, Hugoton, and Liberal
1059 AM CST Tue Jan 26 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO MIDNIGHT CST TONIGHT...

* WHAT...Snow expected. Total snow accumulations of 1 to 3 
  inches.

* WHERE...Portions of southwest and west central Kansas.

* WHEN...From 3 PM this afternoon to midnight CST tonight.

* IMPACTS...Plan on slippery road conditions. Hazardous snow 
  covered roads will impact Tuesday evening's commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
825 
WWUS43 KDDC 270212
WSWDDC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Dodge City KS
812 PM CST Tue Jan 26 2021

...Light Snow This Afternoon and This Evening...

KSZ061>064-074>081-084>090-270315-
/O.CAN.KDDC.WW.Y.0003.000000T0000Z-210127T0600Z/
Hamilton-Kearny-Finney-Hodgeman-Stanton-Grant-Haskell-Gray-Ford-
Edwards-Kiowa-Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-
Barber-
Including the cities of Syracuse, Lakin, Deerfield, Garden City, 
Jetmore, Hanston, Johnson City, Ulysses, Sublette, Satanta, 
Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, 
Haviland, Pratt, Elkhart, Hugoton, Liberal, Meade, Plains City, 
Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection,
Medicine Lodge, and Kiowa
812 PM CST Tue Jan 26 2021 /712 PM MST Tue Jan 26 2021/

...WINTER WEATHER ADVISORY IS CANCELLED...

Light snow is coming to an end in far southwest Kansas. Some 
additional light flurries are possible overnight, but no 
additional accumulations are expected.

$$

KSZ030-031-043>046-065-066-270600-
/O.CON.KDDC.WW.Y.0003.000000T0000Z-210127T0600Z/
Trego-Ellis-Scott-Lane-Ness-Rush-Pawnee-Stafford-
Including the cities of Wakeeney, Pfeifer, Hays, Scott City, 
Scott State Lake, Dighton, Ness City, La Crosse, Larned, 
St. John, Stafford, and Macksville
812 PM CST Tue Jan 26 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...Snow. Additional snow accumulations of up to one inch.

* WHERE...Portions of central, south central and west central 
  Kansas.

* WHEN...Until midnight CST tonight.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
341 
WWUS43 KDDC 270408
WSWDDC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Dodge City KS
1008 PM CST Tue Jan 26 2021


KSZ030-031-043>046-065-066-270515-
/O.CAN.KDDC.WW.Y.0003.000000T0000Z-210127T0600Z/
Trego-Ellis-Scott-Lane-Ness-Rush-Pawnee-Stafford-
Including the cities of Wakeeney, Pfeifer, Hays, Scott City, 
Scott State Lake, Dighton, Ness City, La Crosse, Larned, 
St. John, Stafford, and Macksville
1008 PM CST Tue Jan 26 2021

...WINTER WEATHER ADVISORY IS CANCELLED...

Snow has cleared southwest Kansas, and only light flurries are
possible for the remainder of the night with no additional
accumulations expected.

$$

Springer

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this winter weather advisory went out at Jan 26, 2:46 AM CST, 1 hour 39 minutes earlier.

Area forecast discussion, Jan 26, 2:46 AM CST, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
246 AM CST Tue Jan 26 2021

...Updated Short Term and Long Term Discussions...

.SHORT TERM...(Today and tonight)
Issued at 242 AM CST Tue Jan 26 2021

After a brief break in the precipitation early this Tuesday
morning it looks like another round of snow will be spreading
across western Kansas by late Tuesday morning as another upper
level trough, located in the Southwest United States earlier this
morning, crosses the Rockies and begins to move out into the West
Central High Plains. Models this morning were in good agreement
with the timing and track of this upper level system along with
the mid level forcing ahead of this upper wave. As a result of
this good agreement between the models it appears that the best
chance for accumulating snow will be between noon today and
midnight. As for snowfall amounts it looks like up to 2 inches
will be possible with this next system given the higher snow
ratio expected and high relative humidity in the dendritic growth
zone that will be in the 1 to 3 km level. The highest snowfall
totals currently appear to be located near the Colorado border in
extreme southwest Kansas and west and north of a Hugoton to Garden
City to La Crosse line. In this area there could even be a few
isolated totals approaching 3 inches.

Temperatures today will stay on the cool side with highs only in
the 20s. Lows tonight are expected to fall back into the single
digits and if clouds clear early enough early Wednesday morning
some locations could even see lows around zero.

.LONG TERM...(Wednesday through Monday)
Issued at 242 AM CST Tue Jan 26 2021

A warming trend can be expected late week as an upper level ridge
builds east across the Rockies and out into the Western High
Plains as the next, more significant, upper level trough drops
south across the eastern Pacific towards southern California. In
addition to the warmer temperatures a trough of low pressure at
the surface will develop and deepen along the lee of the Rockies
late week.

How quickly temperatures warm late in the week will be directly
dependent on how much snow falls today. At this time the latest
NBM guidance does not look too bad given that it keeps highs only
in the 30s through Thursday for locations north of Dodge City.
This is where the higher snowfall fell yesterday (Monday) and it
is also where the higher snowfall is expected later today
(Tuesday).

It currently appears that precipitation chances will be on the
increase on Saturday given that the upper level trough that is
forecast to move across southern California late Thursday will
move quickly east towards the Texas Panhandle by the start of the
weekend period. As this upper level trough approaches from the
southwest early Saturday a cold front will be working its way
south across southwest Kansas. At this time it looks like any
precipitation that does develop will be liquid along and ahead of
this early weekend cold front.

The precipitation chances on Saturday will taper off from west to
east as the upper level trough crosses the Central Plains and the
surface cold front moves into Oklahoma by Saturday evening.
Behind the cold front Saturday night into Sunday across western
Kansas some gusty north winds can be expected along with some
cooler, more seasonal, temperatures.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1127 PM CST Mon Jan 25 2021

What breaks in the stratus at had occurred at 05z Tuesday will
fill in by 09z Tuesday. Ceilings in the 1000 to 2000ft AGL level
can be expected overnight. These ceilings will then lower into
1000ft or less between 15z and 18z Tuesday as widely scattered
areas of light snow develops. The snow will increase in coverage
Tuesday afternoon as an upper level trough approaches from the
west/southwest. The best chance accumulating snow will occur at
Garden City and to a lesser degree Liberal between 18z Tuesday and
00z Wednesday. Dodge City and Hays will have the best chance for
accumulating snow between 21z Tuesday and 03z Wednesday. Snow
accumulations will generally range from 1 to 2 inches with the
highest snowfall expected in the Garden City and Hays areas. Winds
overnight and Tuesday will be northerly at around 10 knots.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  22   8  29  15 /  70  70   0   0
GCK  21   5  29  15 /  80  80   0   0
EHA  24  12  41  25 /  60  70   0   0
LBL  26  11  35  19 /  50  70   0   0
HYS  20   7  22   8 /  80  90   0   0
P28  32  17  33  18 /  30  50   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Burgert
LONG TERM...Burgert
AVIATION...Burgert
Hazardous weather outlook, Jan 25, 2:58 PM CST, 13 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
258 PM CST Mon Jan 25 2021

KSZ030-031-043>046-061>066-074>081-084>090-262100-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
258 PM CST Mon Jan 25 2021 /158 PM MST Mon Jan 25 2021/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...This afternoon and tonight.

Day 1 Discussion
----------------

Patchy freezing drizzle is possible this afternoon and this
evening.

Day 1 Hazards
-------------
* Excessive cold: Limited risk
* Freezing rain: Limited risk
* Snow: Significant risk

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Days 2-7 Discussion
-------------------

Periods of snow are likely after 6 am Tuesday in far western
Kansas...and extending into the late afternoon across central
Kansas. The fluffy snow will accumulate to around an inch in most
areas, with pockets of higher amounts, potentially making for
slippery travel conditions.

Days 2-7 Hazards
----------------
* Tuesday
  - Excessive cold: Limited risk
  - Ice accumulation: Limited risk
  - Snow: Elevated risk

* Wednesday
  - Excessive cold: Limited risk

* Thursday
  - Non thunderstorm wind: Limited risk

* Friday
  - Non thunderstorm wind: Limited risk
  - Fire weather: Elevated risk

* Saturday
  - Non thunderstorm wind: Limited risk
  - Fire weather: Elevated risk

* Sunday
  - Fire weather: Elevated risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

For more details visit our webpage
https://weather.gov/crh/ghwo?sid=ddc

Nearby

Winter Weather Advisories in Kansas, 2021Every winter weather advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.